# SDR CALA2024020700349

- Difficulty date: January 30, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,724 hours, 24,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER UAL REP PWILLIAMS FWD CARGO DOOR EXTERNAL SKIN REQUIRE REPLACEMENT (REF AAR NR 99998570) REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM 52-30-01-2R-3 (SFR #1035047)
